68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

anastrozole to tamoxifen?

4 REPLIES 4
930Sun
Member

Re: anastrozole to tamoxifen?

In the hopes of helping several women please post and share my experience:
Try TEVA brand NO side effects!!!
My pharmacist switched brand to Accord and I had horrible joint pain and spotting blood after 2 years no cycle.
Accord is dangerous if it can stimulate ovaries after 2 years. 💖
Ask your pharmacy to order TEVA and if you have a bottle of another generic brand they should replace it.
930Sun
Member

Re: anastrozole to tamoxifen?

Try TEVA brand NO side effects!!!
My pharmacist switched brand to Accord and I had horrible joint pain and spotting blood after 2 years no cycle.
Accord is dangerous if it can stimulate ovaries after 2 years. Again ask pharmacy to order TEVA brand
Jill1998
Community Champion

Re: anastrozole to tamoxifen?

Hi Jo,I haven't made the switch personally but I have spoken to ladies who have and who have got on alot better with Tamoxifen.Fingers crossed you get a better quality of life when you make the change.
Lizzy_BCC
Member

Re: anastrozole to tamoxifen?

Hi jo54

 

Welcome to the Forum but I am sorry that you find yourself here. I am sure some of our users will be along soon to offer their support. 

 

I have moved your post to the Hormone Therapy board to give users more of a chance to respond. 

 

You may also want to take a look at our pages on Anastrozole and Tamoxifen.

 

In the meantime please do call our helpline at 0808 800 6000 who will be able to talk to you about your options and offer a friendly ear. 

 

The opening times are below. 

 

Monday-Friday, 9am-5pm
Late opening Wednesday 9am-7pm,
Saturday, 9am-1pm

 

Best wishes, 

 

Lizzy 

jo54
Member

anastrozole to tamoxifen?

Hi,

 

I have tried letrozole for a few months and then anastrozole under the guidance of the oncologist. With both the physical side effects have been unbearable though not great (many are familiar I am sure but pain iin joints, nausea, insomnia) but the most challenging thing has been the low mood and, after a month and a bit I am considering switching to tamoxifen which was the next option. I am aware that it may be slightly less effective but would trade that for a better quality of life. 

 

Hormone changes and me have always been a bit bumpy (post-natal/pms etc!) so this is not a complete surprise.

 

It would be good to hear some optinistic stories of people who have got on well with this and not the AI type drugs! In some ways this has been the most difficult challenge in my 'journey' so far. as keeping positive is less easy. 

 

First post for me........